# SDR DL76S060870

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 59,681 hours, 28,432 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T12833
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 01-074906-03 THE NUMBER 2 PYLON SPLICE PLATE UPPER OUTBOARD HOLE WAS FOUND TO ALREADY BE OVERSIZED TO BEYOND MAX EO LIMIT.  THE BOEING APPROVED REPAIR INVOLVED INSTALLATION OF AN OVERSIZED FASTENER PER ERA 456537-14.
